# SDR TA12003F00000

- Difficulty date: May 6, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N417CL
- Make and model: Cndair CL6002B16
- Aircraft serial: 5107
- Engine: Ge CF34*
- System (JASC): 7500 · Engine Bleed Air System
- Part: Coupling
- Part number: 601800332B
- Part serial: 78307
- Condition: Improper Part
- Location: Bleed Air
- Part time: 4,844 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE COMPLYING WITH SB A601-0556 (SPECIAL CHECK/ REWORK WING ANTI-ICING SYSTEM)  FOUND THAT THE RIGHT WING HAD THE WRONG BLEED AIR COUPLING WITH THE PROPER PART NUMBER STAMPED ON IT.  IT APPEARS THIS PART WAS MADE FOR THE LEFT WING WITH THE RIGHT WING MARKING.
